# SDR UALA2011110105918

- Difficulty date: November 1, 2011
- Submitted: November 16, 2011
- Operation: Air carrier
- Aircraft: N671UA
- Make and model: Boeing 767322
- Aircraft serial: 30026
- Aircraft time: 44,153 hours, 11,503 cycles
- Engine: Pwa PW4056
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3964622
- Part serial: 45
- Condition: Faulty
- Location: Lt Pack
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT PACK 'OFF' LIGHT WILL NOT EXTINGUISH WITH PACK OPERATING.  TAPPING ON POSITION SWITCH OF FCV EXTINGUISHES LIGHT.  INTERMITTENT NEEDS NEW FCV 643-9118.  REPLACED FCV; REF MM 21-51-01, THROUGH STEP E 6D, PREP FOR POST INST TEST.  FURTHER TEST REQUIRES APU RUNNING.  RAN APU AND ENGINES AND FOUND PACK AND LIGHTS TO OPERATE CORRECTLY.
